Abstract:
The article presents exact and approximate solutions of mixed control problems. A detailed algorithm for the numerical method of the solution of mixed control problems is presented, the convergence of approximate solutions to the exact one is proved. Methods of the theory of degenerate (semi) groups, of the optimal control theory are used. The importance of the introduced functional quality which enables to solve applied problems in economics and engineering is shown.
Keywords:
mixed control problem; Leontieff type system; numerical solution.
Received: 03.09.2015
Bibliographic databases:
Document Type:
Article
UDC:517.977
Language: Russian
Citation:
A. V. Keller, A. A. Ebel, “A numerical method of the solution of mixed control problems for Leontieff type systems”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 37–45
\Bibitem{KelEbe15}
\by A.~V.~Keller, A.~A.~Ebel
\paper A numerical method of the solution of mixed control problems for Leontieff type systems
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2015
\vol 7
\issue 4
\pages 37--45
\mathnet{http://mi.mathnet.ru/vyurm275}
\crossref{https://doi.org/10.14529/mmph150405}
\elib{https://elibrary.ru/item.asp?id=24389501}
Linking options:
https://www.mathnet.ru/eng/vyurm275
https://www.mathnet.ru/eng/vyurm/v7/i4/p37
This publication is cited in the following 1 articles:
A. A. Ebel, “On algorithm for numerical solution of optimal measurement problem using linear splines”, J. Comp. Eng. Math., 3:1 (2016), 37–47